It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

  • Zantac use causing Nausea? Now on Dexilant

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-30-2017, 11:00 AM   #16
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,497
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: Zantac use causing Nausea? Now on Dexilant

    Hi....it's good there is a diagnosis regarding the hernia. Were you also checked for H. Pylori while the doc was in there?

    Interesting about the type of surgery suggested. Hope you can get the feedback and info before having it done.

    Good to hear the zantac and sleep position is helping. And I agree regarding some generics not as good as the brand name. Costco has the best price of zantac that I've found.

    q
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    acid reflux, dexilant, heartburn, nausea, zantac



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:09 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!